Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The duality operation in the character ring of a finite Chevalley group


Author: Dean Alvis
Journal: Bull. Amer. Math. Soc. 1 (1979), 907-911
MSC (1970): Primary 20C15
DOI: https://doi.org/10.1090/S0273-0979-1979-14690-1
MathSciNet review: 546315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. Tits, Groupes reductifs, Inst. Hautes Etudes Sci. Publ. Math. 27 (1965), 55-151. MR 207712
  • 2. C. W. Curtis, The Steinberg character of a finite group with a (B, N)-pair, J. Algebra 4 (1966), 433-441. MR 201524
  • 3. C. W. Curtis, Reduction theorems for characters of finite groups of Lie type, J. Math. Soc. Japan 27 (1975), 666-688. MR 399282
  • 4. C. W. Curtis, Truncation and duality in the character ring of a finite group of Lie type, J. Algebra (to appear). MR 563231
  • 5. P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. 103 (1976), 103-161. MR 393266
  • 6. T. A. Springer, A formula for the characteristic function of the unipotent set of a finite Chevalley group (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C15

Retrieve articles in all journals with MSC (1970): 20C15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14690-1

American Mathematical Society